# SDR 97ZZZX2685

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N935H
- Make and model: Braero BAE125800A
- Aircraft serial: NA0475
- System (JASC): 2150 · Cabin Cooling System
- Part: Cooling Turbine
- Part number: 20388022
- Condition: Making Metal
- Location: Bearings
- Part time: 1,273 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ROTATION, CREW SELECTED MAIN AIR VALVES ON.  A RUMBLE AND VIBRATION WERE NOTED BY CREW LASTING APPROX 2 MINS INTO FLT.  REMAINDER OF TRIP WAS UNEVENTFUL.  AIRCRAFT TURNED OVER TO MAINTENANCE.  WITH APPLICATION OF BLEED AIR FROM THE APU, MAINTENANCE FOUND RUMBLE TO INCREASE WHEN SELECTING COOLER TEMPS.  A CHECK OF THE COOLING TURBINE OIL LEVEL WAS SATISFACTORY.  UPON REMOVAL OF THE MAG CHIP DETECTOR, EXCESSIVE AMOUNTS OF METAL AND BEARING PARTS WERE FOUND.  UNIT WAS REMOVED AND REPLACED WITH THE UPGRADED/MODIFIED 203880-30-1 UNIT.  PART TT 1272.3 HOURS, 48 MONTHS FROM BUILD.
